Discussion of "Approximation of Well Function for Large Diameter Wells" by Sushil K. Singh


Cimen M.

JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING, vol.136, no.1, pp.76-77, 2010 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 136 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1061/(asce)ir.1943-4774.0000186
  • Journal Name: JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.76-77